# SDR UPS802738

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9755803
- Condition: Corroded
- Location: Fs 60-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND CORROSION ON LONGERON 21R, FS 60-80.  REPAIRED LONGERON PER SRM 53-2-5.
